# SDR MWEA95141

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Cracked
- Location: Fwd Ent Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION IT WAS FOUND THAT FWD PAX ENTRANCE DOOR JAMB HAD A 1.25 INCH CRACK AT UPPER FWD CORNER.  REPAIRED DOOR JAMB IAW SRM 53-05, FIG, 26.  RETURNED A/C TO SERVICE.
